# SDR AALA202211033885

- Difficulty date: November 3, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323
- Aircraft serial: 33538
- Aircraft time: 27,037 hours, 3,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5479W2306
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT OVERHEAD FLIGHT ATTENDANT REST FLOOR PROXIMITY EMERGENCY LIGHT BROKEN. REPLACED LIGHT ASSEMBLY PER AMM 33-51-05-960-802.
